# SDR USAA080003

- Difficulty date: August 23, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 2910 · Hydraulic System, Main
- Part: Nut
- Part number: 69154143
- Condition: Leaking
- Location: Nlg Gland Nut
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 6802 - LGA-BOS - EMERGENCY DECLARED, RETURNED TO LGA, NOSE GEAR DOOR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  PUT GEAR DOWN AND LOUD BUMP AT TIME GEAR WAS PUT DOWN.  HYDRAUCLIC NORMAL.  ON TAKEOFF ROLL, HIT LARGE BUMP ON RUNWAY, INFORMED TOWER.  FOUND NOSE GEAR FULLY COLLAPSED ON TAXI IN .  PRESSURE CHECK SHOWED ALL AIR LEAKING FROM UPPER GLAND NUT ASSY AT METERING PIN.  REPLACED GLAND NUT ASSY PER MM 32-21-0 AND PERFORMED RETRACTION CHECK PER MM 32-33-3 AND EMERGENCY EXTENSION PER MM 32-34-0.  OPS CHECKS OK.  SERVICED STRUT PER STRUT PLACARD.  LEAK CHECKS OK.  (M)(M)
